# SDR CA090220005

- Difficulty date: February 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Aircraft time: 3,030 hours
- Engine: Cont TSIO360F
- System (JASC): 8300 · Accessory Gearboxes
- Part: Plug
- Part number: 6295183
- Condition: Missing
- Location: Accessory Case
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO YBL, THE PILOT DETECTED BURNING OIL AND SAW SMOKE, THE PILOT LANDED THE AIRCRAFT AND NOTICED A LARGE AMOUNT OF OIL ON THE BELLY OF THE AIRCRAFT AND DRIPPING FROM THE COWLS, AFTER THE TECHNICIAN INVESTIGATED THE OIL LEAK HE FOUND A HOLE WHERE A PLUG SHOULD BE IN THE ACCESSORY CASE, AFTER A BRIEF SEARCH FOR THE MISSING PART AND NOT FINDING THE PLUG THE TECH INSTALLED A NEW PLUG (PN AN913-3) AND LOCKWIRED.
